# SDR YENA20110731312

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 32,268 hours, 12,287 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT300B00
- Part serial: 02673
- Condition: Failed
- Location: Cabin Pressure
- Part time: 11,100 hours, 4,561 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 160 MCO-JFK, AIR TURNBACK TO MCO DUE TO VENT SKIN AIR FAULT ON TAKEOFF.  REMOVED AND REPLACED SKIN AIR VALVE PER AMM 21-26-53.  OPS CHECKS OK.
